# SDR MALA975462

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3350 · Emergency Lighting
- Part: Control
- Part number: 82410162007
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT, EMERGENCY LIGHT WILL NOT SHUT OFF.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL BOX AND BATTERY PACKS.  ALL CHECKS GOOD.  EMERGENCY LIGHT CONTROL 82410162-007.  BATTERY PACKS 61-0478-9.  REF:  OPERATOR CONTROL NR 97ZZZX3063. (X)
